Popular Pages :


Thanks Thanks:  0
Likes Likes:  0
Results 1 to 4 of 4

Thread: Starving

  1. #1
    Senior Member 15toG0's Avatar
    Join Date
    Oct 2011
    R/P/M
    RI Phase 2 RX injections
    Posts
    122

    Starving

    I have done 4 injections and on day two of very low-calorie. I am starving, hanged and feel shaky. What do I do? I can't imagine feeling this way for 3 more weeks. I have zero patience and can't do anything.

  2. #2
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    13,271
    Blog Entries
    35
    It's likely that your dose is too high. Skip your dose tomorrow. You should start to feel better after 4PM. If that is so, then lower your dose the following day.

    What dose are you taking?
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies suggestions

    A full review of my experience with DietDoc and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here.

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  3. #3
    Senior Member 15toG0's Avatar
    Join Date
    Oct 2011
    R/P/M
    RI Phase 2 RX injections
    Posts
    122
    Quote Originally Posted by Leez View Post
    It's likely that your dose is too high. Skip your dose tomorrow. You should start to feel better after 4PM. If that is so, then lower your dose the following day.

    What dose are you taking?
    Thank you Leez,
    My dose was 125. I skipped yesterday and I think I was still hungry all day. After 4 I was hungry, and ate dinner around 5:30. Not sure what to make of it. Not a significant difference. I did have a killer headache all day.

    Not sure if I should reduce or increase dose.
    Thanks

  4. #4
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    13,271
    Blog Entries
    35
    How was your hunger after dinner and through the evening?

    You can try some peppermint tea for headaches, but the headache may be a clue that you are detoxing. If so, that will go away in a day or so.

    If you are just thinking you were hungry, thats kind of normal the first few days. But your first post said you were starved, so it seems like your hunger was less on the evening of the skip day. Is that correct?
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies suggestions

    A full review of my experience with DietDoc and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here.

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •